# SDR DJFA2006286

- Difficulty date: June 21, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N440CW
- Make and model: Beech 400A
- Aircraft serial: RK40
- Aircraft time: 7,245 hours, 6,423 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45AS21104642
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER BRACKET INSPECTION  BOTH THE LEFT AND RIGHT INBOARD HORIZONTAL STABILIZER ROLLER BRACKET RIB STRUCTURES AND BRACKETS WERE FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN BEECHJET COMMUNIQUE' NUMBER 70.  THE HORIZONTAL STABILIZER WAS REMOVED AND THE LEFT AND RIGHT HORIZONTAL STABILIZER INBOARD RIBS AND INTERNAL BRACKETS WERE REPLACED.  SATISFACTORY OPERATIONAL CHECKS WERE COMPLETED FOLLOWING INSTALLATION OF THE HORIZONTAL STABILIZER.
